Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having over ejaculation. Weakness, bones, nerve pain, hair fall. How helpful will be Gonadil-F medication?

Hi , i have over ejaculation problem since a long time aprox 5 years, i treat but the result only for time being and it start again, due to these i have weakness , i m having pain some time in my bones, and in nerves/vain, and my hairs are falling, please advice me should i use Gonadil-F to regain my health, and will it be helpful to stop hair loss?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
You are probably suffering from Dhat syndrome and need to se a psychiatrist. You need to understand that ejaculating excess amount of semen or night fall is a normal phenomenon and that will not lead to weakness. You also need to understand that the semen is formed to be ejaculated and has no use in the body. You may need some antidepressants for your symptoms.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor